Advertisement




More DailyStrength
Health Event Calendar
See what's new on the site
Step-by-step Tutorials
How to use DailyStrength
We're on Facebook
Check out our page
Follow us on Twitter
Read our tweets
Get Cool DS Stuff
Shirts, Hats, Baby Wear
Discussion:
down and out
Watch this 
View More Posts Ignore
I have been on synthroid 137 dose for almost one week now and no difference at all. Very Very very depressed over this. My joints hurt so much going up the stairs. I fear i will just have to live with it
Posted on 04/22/13, 09:55 pm
6 Replies Add Your Reply
Reminder: This is a support group for Hypothyroidism. We trust you will do your best to remain positive and helpful. For more information, see our rules of the road.

You may also create your own Member Groups where you can moderate the discussion.
Comment:
Email me when others reply to this topic help
View More Posts Ignore
Reply #1 - 04/22/13  10:17pm
" Hi Megan. It takes about 6 weeks for Synthroid to start doing its work in the body so hang in there. Felt like crap when I was first diagnosed but better now after taking T4 and supplements. Take care. "
View More Posts Ignore
Reply #2 - 04/22/13  10:23pm
" I am sorry. I'm on .224 and STILL HYPO....i understand how frustrating this is. Big hypo hugs "
View More Posts Ignore
Reply #3 - 04/22/13  11:12pm
" Thanks so much for your support! It makes a difference.

PS. I can't fit into clothes except a few outfits I can't afford new clothes so I am eating well exercise and I am still busting out of my clothes.
Again, thank you for the thoughtful messages. Meg "
View More Posts Ignore
Reply #4 - 04/23/13  9:31am
" I know with my thyroid go through mood swings and being low with depression .. But also have hashimoto's thyroiditis and hypothyroidism and going nerve doctor about pain in my joints and stuff cuz I don't know all what thyroid can do to the body . But am here if you ever need to talk .. take care ... Miranda "
View More Posts Ignore
Reply #5 - 04/23/13  9:49am
" mirandadawn:

hypothyroidism or under-treated hypothyroidism can cause pain and amplify pain. It can be quite alarming and intolerable. But proper treatment with thyroid meds...causes the pain to dissipate. "
View More Posts Ignore
Reply #6 - 04/23/13  10:32am
" Yes, make sure you know what your FT3 level is as this can be the culprit if it's too low. "

Add Your Reply
Advertisement


More From Around the Web